A trace formula for a singular Sturm–Liouville operator
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1291-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_8_a0,
author = {T. G. Amangil'din},
title = {A trace formula for a singular {Sturm{\textendash}Liouville} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1291--1297},
year = {1982},
volume = {18},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a0/}
}
T. G. Amangil'din. A trace formula for a singular Sturm–Liouville operator. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1291-1297. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a0/